Alert archive / Missouri / River Flood Warnings in 2014

River Flood Warning 110, NWS Kansas City, MO

September 1, 2014Cooper County, Missouri

NWS Kansas City, MO issued this river flood warning at Sep 1, 2014, 11:32 PM CDT for Cooper County, Missouri. It took effect at Sep 1, 2014, 11:55 PM CDT. It was in force for 53 hr.

The area

The outline as issued.

The facts

Issued
Sep 1, 2014, 11:32 PM CDT (04:32 UTC)
In effect from
Sep 1, 2014, 11:55 PM CDT
Expired
Sep 4, 2014, 5:17 AM CDT
In force
53 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Moderate

County Cooper County, MO

The radar

The Pleasant Hill radar (KEAX), 138 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Petite Saline Creek near Boonville (BONM7). The gauge peaked at 19.45 ft at Sep 2, 2014, 11:00 PM CDT.

actionminormoderate510152009/0209/0309/0409/05
Action stage
11 ft
Minor stage
16 ft
Moderate stage
19.5 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06909950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

377 
WGUS43 KEAX 020432
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1132 PM CDT MON SEP 1 2014
  

...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Petite Saline Creek near Boonville affecting Cooper County.

.Several inches of rain has fallen across the area over the last 
3 to 4 hours. Several reports from near Columbia Missouri has 
indicated that over 4 inches of rain have fallen in the past 5 
hours, with perhaps up to an inch more before midnight. As a 
result the Petite Saline Creek is expected to reach flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-030432-
/O.NEW.KEAX.FL.W.0110.140902T0455Z-140904T1017Z/
/BONM7.2.ER.140902T0455Z.140903T0000Z.140903T1017Z.UU/
1132 PM CDT MON SEP 1 2014

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Petite Saline Creek near Boonville.
* until late Wednesday night.
* At 10:30 PM Monday the stage was 13.2 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 20.5 feet by Tuesday evening. The river will fall below 
  flood stage by Wednesday morning.
* At 19.5 feet...The creek floods U Highway about 4 miles southeast 
  of Boonville.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   13.2   Mon 10 PM   20.5 Tuesday evening
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

  

$$
4 follow-up statements
448 
WGUS83 KEAX 021337
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
837 AM CDT TUE SEP 2 2014
   
...The Flood Warning continues for the following rivers in 
Missouri...

  Petite Saline Creek near Boonville affecting Cooper County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-031337-
/O.EXT.KEAX.FL.W.0110.000000T0000Z-140904T1300Z/
/BONM7.2.ER.140902T0437Z.140903T0000Z.140903T1300Z.UU/
837 AM CDT TUE SEP 2 2014

The Flood Warning continues for
  The Petite Saline Creek near Boonville.
* until Thursday morning.
* At  7:30 AM Tuesday the stage was 19.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 19.7 feet by this
  evening. The river will fall below flood stage Wednesday morning.
* At 19.5 feet...The creek floods U Highway about 4 miles southeast 
  of Boonville.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   19.2   Tue 07 AM   19.7 this evening
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

  

$$
230 
WGUS83 KEAX 030044
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
744 PM CDT TUE SEP 2 2014
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Petite Saline Creek near Boonville affecting Cooper County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-040044-
/O.EXT.KEAX.FL.W.0110.000000T0000Z-140904T1511Z/
/BONM7.2.ER.140902T0437Z.140903T0600Z.140903T1511Z.UU/
744 PM CDT TUE SEP 2 2014

The Flood Warning continues for
  The Petite Saline Creek near Boonville.
* until Thursday morning.
* At  6:30 PM Tuesday the stage was 19.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 19.6 feet by 
  early Wednesday morning. The river will fall below flood stage late
  Wednesday morning.
* At 19.5 feet...The creek floods U Highway about 4 miles southeast 
  of Boonville.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   19.3   Tue 06 PM   19.6 early Wednesday 
morning
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

$$
827 
WGUS83 KEAX 031624
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1124 AM CDT WED SEP 3 2014
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Petite Saline Creek near Boonville affecting Cooper County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-041624-
/O.EXT.KEAX.FL.W.0110.000000T0000Z-140904T1810Z/
/BONM7.1.ER.140902T0437Z.140903T0500Z.140903T1810Z.UU/
1124 AM CDT WED SEP 3 2014

The Flood Warning continues for
  The Petite Saline Creek near Boonville.
* until Thursday afternoon.
* At 10:30 AM Wednesday the stage was 17.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   17.7   Wed 10 AM   16.3 this afternoon
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

  

$$
849 
WGUS83 KEAX 032003
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
303 PM CDT WED SEP 3 2014
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Petite Saline Creek near Boonville affecting Cooper County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-032033-
/O.CAN.KEAX.FL.W.0110.000000T0000Z-140904T1810Z/
/BONM7.1.ER.140902T0437Z.140903T0500Z.140903T1828Z.UU/
303 PM CDT WED SEP 3 2014

The Flood Warning is cancelled for
  The Petite Saline Creek near Boonville.
* At  2:30 PM Wednesday the stage was 15.4 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at 1:28 PM Wednesday.
* Forecast...The river will continue to fall to 4.3 feet by Thursday 
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   15.4   Wed 02 PM   11.8 this evening
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Sep 1, 10:29 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Sep 1, 10:29 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1029 PM CDT Mon Sep 1 2014

.MESOSCALE DISCUSSION...
Issued at 1013 PM CDT MON SEP 1 2014

Widespread convection is ongoing, mainly along and south of
Interstate 70, however a few storms are leaking north of I-70. The
general trend through the evening is that these storms are
demonstrating marginal severe characteristics, despite having good
supercellular structure. The storm that warranted the warning in
Johnson and Miami Co Kansas was moving toward the E/SE around 40 to
50 mph, indicating that it was well elevated above the boundary
layer. Given the rising MLCIN values of around 50 J/kg the thought is
that the elevated nature of these storms will preclude much in the
way of damaging winds. Expect the only issues to be hail and heavy
rain. On that note a decent low level jet and good low level
convergence along the low level boundary will continue to feed this
activity into SE and central Missouri through the next few hours,
perhaps increasing precipitation amounts another inch or two. Radar
has indicated a stripe of 3-4 inch precipitation from Columbia, MO to
Hughesville, MO, and several roads in Cooper County have been closed
due to water problems. Expect that area to receive another inch or
two by the end of the night.

&&

.SHORT TERM...(This Evening through Tuesday)
Issued at 412 PM CDT MON SEP 1 2014

Very near term concerns hinge on overcoming a stout cap left from
last nights extensive convection. Visible satellite imagery notes
the thick/flat stratocu deck defining this cap which has spread
across most of the CWA this afternoon. Operational models are having
a hard time dealing with this stable environment and generating
convection across the southern 1/2 of the CWA. Closer look at the
NAM/GFS Bufr soundings, especially the GFS as it has correctly held
onto the cap longer, reveals just how strong the cap is. Short term
Hi-Res models are superior and have trended southward with bulk of
convection and focus on the outflow boundary left by this mornings
decayed convection. For now will pare back PoPs south of the MO
River and focus on far southern counties. Northern half will remain
dry.

Otherwise, a weak cold front will drift south through the CWA
overnight, likely stalling over the far southern CWA around sunrise.
Have added fog to the forecast due to near calm winds, clearing
skies across northern MO, very moist boundary layer and a now
climatologically favorable time of year for fog formation.

Weak high pressure tries to build in on Tuesday but probably won't
have much luck due to the presence of the stalled front. Net effect
is near seasonal temperatures with drier conditions across far
northern MO but remaining humid south of the MO River.

.LONG TERM...(Tuesday Night through Monday)
Issued at 412 PM CDT MON SEP 1 2014

Zonal flow aloft will take root Tuesday through Thursday with falling
pressures building in across the Central Plains late Tuesday and
Wednesday allowing the stalled front to return northward as a warm
front. As the low level jet reforms in response to falling pressures
the isentropic ascent above the warm front should allow scattered
elevated convection to form Tuesday evening and through the night.
Models due pick up on this and the isentropic ascent is quite
prevalent on the 310K surface. Have gone with high end chance PoPs.

Convection will exit the region Wednesday afternoon with dry and
hot conditions returning as an elevated mixed layer spreads in.

The dry weather won't last long as the medium range models have
remained consistent in dragging a moderately strong cold front
through KS and MO Friday/Friday night. Timing may be a bit of a
problem for high temperatures but convection is pretty certain
during this period. The elevated mixed layer within the pre-frontal
zone should keep the region dry until fropa. Elevated post-frontal
convection likely to break out initially within the surface to h8
layer. A veering low-level jet will keep the convection going
through Friday night.

The weekend is shaping up to be gorgeous as our first true taste of
fall-like weather moves in with high temperatures in the 70s and
overnight lows generally in the 50s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday Evening)
Issued at 630 PM CDT MON SEP 1 2014

Expect surface winds to be generally light and variable through most
of the forecast period as a surface boundary remains in place. A
conditional fog forecast is in the works for the terminals,
especially the KC terminals. Low/mid level clouds will need to go
away before fog will be possible. Model soundings indicate that the
clouds will burn off, so it's more than conceivable that light fog
will be probable at MCI and MKC. Once the sun rises VFR conditions
should prevail with a cumulus field around 3 kft through the day on
Tuesday.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

MESOSCALE...Leighton
SHORT TERM...MJ
LONG TERM...MJ
AVIATION...Leighton
Hazardous weather outlook, Sep 1, 8:21 PM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
821 PM CDT MON SEP 1 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-030130-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
821 PM CDT MON SEP 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

 SCATTERED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND
 EVENING SOUTH OF THE US 50 CORRIDOR. STRONG STORMS ARE
POSSIBLE...BUT WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED.

 AREAS OF FOG ARE EXPECTED TO FORM DURING THE PRE-DAWN HOURS OF
 TUESDAY MORNING.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

 THE NEXT ROUND OF THUNDERSTORMS IS EXPECTED TUESDAY NIGHT INTO
 WEDNESDAY...AND AGAIN THURSDAY NIGHT THROUGH SATURDAY. THE OVERALL
 SEVERE WEATHER RISK APPEARS LOW AT THIS TIME.

In the hours before

Special weather statement, Sep 1, 9:37 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
937 PM CDT MON SEP 1 2014

MOZ043-020300-
CASS MO-
937 PM CDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CASS COUNTY UNTIL 1000 PM
CDT...

AT 935 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CLEVELAND...OR 6 MILES NORTH OF LOUISBURG...
MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PECULIAR...HARRISONVILLE...GARDEN CITY...CLEVELAND...FREEMAN...EAST
  LYNNE...WEST LINE...GUNN CITY AND STRASBURG.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3863 9461 3882 9460 3876 9412 3849 9414
TIME...MOT...LOC 0236Z 287DEG 41KT 3871 9463

BLAIR
Special weather statement, Sep 1, 9:49 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
949 PM CDT MON SEP 1 2014

MOZ046-020315-
COOPER MO-
949 PM CDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COOPER COUNTY UNTIL
1015 PM CDT...

AT 946 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TIPTON...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BUNCETON...PRAIRIE HOME AND WOOLDRIDGE.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3868 9262 3868 9292 3869 9296 3897 9257
      3893 9250 3892 9249
TIME...MOT...LOC 0249Z 233DEG 35KT 3867 9279

BLAIR
Special weather statement, Sep 1, 10:08 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1008 PM CDT MON SEP 1 2014

KSZ057-020330-
MIAMI KS-
1008 PM CDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI COUNTY UNTIL 1030
PM CDT...

AT 1005 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR RANTOUL...OR 8 MILES EAST OF OTTAWA...
MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HILLSDALE...WAGSTAFF AND CHILES.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3870 9506 3872 9506 3873 9503 3874 9484
      3874 9475 3861 9471 3855 9507 3869 9507
TIME...MOT...LOC 0307Z 256DEG 37KT 3859 9510

BLAIR
Special weather statement, Sep 1, 10:19 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1019 PM CDT MON SEP 1 2014

MOZ043-044-054-020345-
CASS MO-HENRY MO-JOHNSON MO-
1019 PM CDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON...NORTHERN
HENRY AND SOUTHEASTERN CASS COUNTIES IN WEST CENTRAL MISSOURI UNTIL
1045 PM CDT...

AT 1016 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GARDEN CITY...MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CREIGHTON...URICH...CHILHOWEE...LEETON...QUICK CITY...BLAIRSTOWN...
  HARTWELL AND POST OAK.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3861 9363 3846 9365 3838 9382 3855 9424
      3868 9405
TIME...MOT...LOC 0319Z 284DEG 39KT 3859 9408

BLAIR
Local storm report, Sep 1, 10:24 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1024 PM CDT MON SEP 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 PM     FLASH FLOOD      BOONVILLE               38.96N 92.75W
09/01/2014                   COOPER             MO   911 CALL CENTER

            HIGHWAY U AND DOYLE CLOSED DUE TO HIGH WATER. HIGHWAY 87
            500 FT FROM I-70 OVERPASSED CLOSED DUE TO HIGH WATER.
            SEVERAL REPORTS OF ACCIDENTS DUE TO HYDROPLANING.

&&

KBRONIS
Local storm report, Sep 1, 10:39 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1039 PM CDT MON SEP 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     HAIL             SPRING HILL             38.74N 94.82W
09/01/2014  E1.50 INCH       JOHNSON            KS   BROADCAST MEDIA

&&

JL

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 9:37 PM CDTSpecial Weather StatementEAXCass23 min
Sep 1, 9:49 PM CDTSpecial Weather StatementEAXCooper26 min
Sep 1, 10:19 PM CDTSpecial Weather StatementEAXHenry26 min
Sep 1, 10:26 PM CDTFlash Flood WarningEAXCooper, Howard, Pettis3 hr
Sep 1, 10:35 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson40 min

Nearby

River Flood Warnings in Missouri, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.